# SDR CA990812046

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Enstrm ENSTROM480
- Engine: Allsn 250C20
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Eductor
- Part number: 41200453
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS WERE DISCOVERED WHEN 50 HR INSP C/O.
